Nagoya Mathematical Journal

On nonlocal problems for parabolic equations

J. Chabrowski

Full-text: Open access

Article information

Nagoya Math. J., Volume 93 (1984), 109-131.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K20: Initial-boundary value problems for second-order parabolic equations


Chabrowski, J. On nonlocal problems for parabolic equations. Nagoya Math. J. 93 (1984), 109--131.

Export citation


  • [1] J. Chabrowski, Representation theorems for parabolic systems, J. Austral. Math. Soc. Ser. A, 32 (1982), 246-288.
  • [2] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J. 1964.
  • [3] A. A. Kerefov, Non-local boundary value problems for parabolic equation, Differ- entsianye Uravnenija, 15 (1979), 52-55.
  • [4] M. Krzyzaski, Sur les solutions de Inequation lineaire du type parabolique de- terminees par les conditions initiales, Ann.Soc. Polon. Math., 18 (1945), 145-156, and note complementaire, ibid., 10 (1947), 7-9.
  • [5] M. H. Protter, H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J. 1967.
  • [6] P. N. Vabishchevieh, Non-local parabolic problems and the inverse heat-conduction problem, DifferentsiaPnye Uravnenija, 17 (1981), 761-765.
  • [7] N. A. Watson, Uniqueness and representation theorems for parabolic equations, J. London Math. Soc. (2), 8 (1974), 311-321. University of Queensland, Department of Mathematics, St. Lucia Queensland A067, Australia.